MAUDE Adverse Event Report: COVIDIEN MEDICAL PRODUCTS LIGASURE ATLAS; ELECTROSURGICAL, CUTTING & COAGULATION & ACCES

COVIDIEN MEDICAL PRODUCTS LIGASURE ATLAS; ELECTROSURGICAL, CUTTING & COAGULATION & ACCES
Model Number LS1020
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D10 concomitant product: ls1020, ls1020 ligasure atlas handswitch20cm (lot#s24c0014); vlft10gen, vlft10gen ft series energy platformx1 (serial#unknown) medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that during a bilateral adnexectomy, the device was difficult or impossible to open, and the jaws of the ligature clamp became stuck while being used on the patient's tissue.It was impossible to reopen the clamp using the standard handle.The device was cleaned normally, and the knife blade did not protrude beyond the edge of the jaws.A new clamp was used, but the problem recurred with the second device.There was no patient injury.

Brand Name
LIGASURE ATLAS
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCES
Manufacturer (Section D)
COVIDIEN MEDICAL PRODUCTS
building 10- no 789 puxing roa
shanghai 20111 4
CH  201114
Manufacturer (Section G)
COVIDIEN MEDICAL PRODUCTS
building 10- no 789 puxing roa
shanghai 20111 4
CH   201114
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112-4391
8006464633
MDR Report Key22412773
Report Number3006451981-2025-00075
Device Sequence Number21280929
Product Code GEI
UDI-Device Identifier10884524001623
UDI-Public(01)10884524001623(17)290320(10)S24C0017
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K010013
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLS1020
Device Catalogue NumberLS1020
Device Lot NumberS24C0017
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2025
Initial Report FDA Received Date07/07/2025
Date Device Manufactured03/21/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown